Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the zeros of Dirichlet series associated with certain cusp forms


Author: James L. Hafner
Journal: Bull. Amer. Math. Soc. 8 (1983), 340-342
MSC (1980): Primary 10D24, 10H10, 10D12
MathSciNet review: 684904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Pierre Deligne, La conjecture de Weil. I, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 273–307 (French). MR 0340258
  • 2. A. Good, Approximate Funktionalgleichungen und Mittelwertsätze für Dirichletreihen, die Spitzenformen assoziiert sind, Comment. Math. Helv. 50 (1975), no. 3, 327–361. MR 0401651
  • 3. A. Good, Beiträge zur Theorie der Dirichletreihen, die Spitzenformen zugeordnet sind, J. Number Theory 13 (1981), no. 1, 18–65 (German, with English summary). MR 602447, 10.1016/0022-314X(81)90028-7
  • 4. C. G. Lekkerkerker, On the zeros of a class of Dirichlet series, Van Gorcum & Comp. N.V., Assen, 1955. MR 0069265
  • 5. Andrew Ogg, Modular forms and Dirichlet series, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0256993
  • 6. B. Riemann, Ueber die Anzahl der Primzahlen unter einer gegebenen Grösse, Gesammelte Werke, Teubner, Leipzig, 1892; reprinted by Dover, New York, 1953.
  • 7. Atle Selberg, On the zeros of Riemann’s zeta-function, Skr. Norske Vid. Akad. Oslo I. 1942 (1942), no. 10, 59. MR 0010712

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10D24, 10H10, 10D12

Retrieve articles in all journals with MSC (1980): 10D24, 10H10, 10D12


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15111-X